# SDR SWIA202161715

- Difficulty date: August 19, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 44,291 hours, 37,798 cycles
- System (JASC): 5241 · Galley Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SERVICE DOOR DOUBLER ON LOWER SILL STGR18R HAS AREAS OF CORROSION ON FS 319.00 AND FS 349.00     (C-CHECK RO 10/8/2021)     CORROSION AT SERVICE DOOR DOUBLERS ON LOWER SILL STGR18R FS319.00 AND FS349.00 WAS BLENDED IAW CRJ200 SRM 51-21-06. EVALUATED AND FOUND TO BE OUT OF LIMITS REF CRJ 200 SRM 53-00-00. RECEIVED MHIRJ REO 601R-53-21-3487 REV -- DATE 2021-08-26. ALL STEPS OF REO COMPLIED WITH.
